# SDR VNAA202404090001

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL AT FWD SURROUND STRUCTURE OF GALLEY SERVICE DOOR BTW FS319.70 / FS349.00.  SILL AT FWD SURROUND STRUCTURE OF GALLEY SERVICE DOOR BTW FS319.70 / FS349.00  WAS EVALUATED OUT OF LIMITS AND WAS REPLACED PER CRJ-900 SRM 53-21-23-101-002-A02 AND CRJ900 SRM 51-42-06-001-001-A01
